An infinite-dimensional weak KAM theory via random variables

Diogo A. Gomes, Levon Nurbekyan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We develop several aspects of the infinite-dimensional Weak KAM theory using a random variables' approach. We prove that the infinite-dimensional cell problem admits a viscosity solution that is a fixed point of the Lax-Oleinik semigroup. Furthermore, we show the existence of invariant minimizing measures and calibrated curves defined on R.
Original languageEnglish (US)
Pages (from-to)6167-6185
Number of pages19
JournalDiscrete and Continuous Dynamical Systems
Volume36
Issue number11
DOIs
StatePublished - Aug 31 2016

Fingerprint Dive into the research topics of 'An infinite-dimensional weak KAM theory via random variables'. Together they form a unique fingerprint.

Cite this